Number of documents


Publications of Xavier Goaoc

Professor, Laboratoire d'informatique Gaspard Monge, Université Paris Est Marne-la-Vallée


Journal articles2 documents

  • Véronique Cortier, Xavier Goaoc, Mira Lee, Na Hyeon-Suk. A note on maximally repeated sub-patterns of a point set. Discrete Mathematics, Elsevier, 2006, 306 (16), pp.1965-1968. ⟨hal-00097239⟩
  • Ciprian Borcea, Xavier Goaoc, Sylvain Lazard, Sylvain Petitjean. Common Tangents to Spheres in $R3$. Discrete and Computational Geometry, Springer Verlag, 2006, 35 (2), pp.287-300. ⟨10.1007/s00454-005-1230-y⟩. ⟨inria-00100261⟩

Conference papers1 document

  • Otfried Cheong, Xavier Goaoc, Andreas Holmsen, Sylvain Petitjean. Helly-type Theorems for Line transversals to Disjoint Unit Balls (Extended abstract). European Workshop on Computational Geometry, Mar 2006, Delphi, Greece. pp.87--89. ⟨inria-00189019⟩